MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229706
Medical Device Problem Codes Obstruction of Flow (2423); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: product analysis confirmed that the device was returned in a resealable bag.Upon receipt, traces of contamination were observed on the cuff and tip of the tube.A foreign object (white piece of plastic) was secured to the tube with clear tape that had strands of hair adhered to it.The harness had been cut off, and the adapter from the proximal end of the tube was missing.A syringe was used to inject 15 cc of air into the cuff, and no air leak was observed coming from the cuff.The cuff was submerged in water for leak observation; however, no leakage was observed from the cuff.The inflation assembly was then submerged in water for leak observation, and leakage was observed originating from the valve.H6: previous code b17, d16, c20 are no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the procedure, changes in airway pressure were observed, suggesting a possible air leak from the emg tube.The tube was replaced, and the surgery was continued.Postoperatively, user submerged the removed tube in water for testing and identified an air leak at the cuff inflation port.The procedure was completed with backup product.The procedure was extended for 15 minutes.There was no patient injury.Additional information received, prior to intubation, testing was performed, and inflation and deflation were normal.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key25687983
Report Number9612501-2026-01790
Device Sequence Number19994525
Product Code ETN
UDI-Device Identifier00763000033941
UDI-Public(01)00763000033941(17)290921(10)0232262867
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229706
Device Catalogue Number8229706
Device Lot Number0232262867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale